# SDR SWAA2023062060119

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 71,933 hours, 42,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY FORWARD SERVICE DOOR INOP<[01] RELAMPED EMERGENCY LIGHT BY FORWARD SERVICE DOOR (ON FUSELAGE EXTERIOR) IAW AMM 33-51-04. OPS CHECK GOOD.
